1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice
Dismiss Notice
Our TMS drop-in chat is tomorrow (Saturday) from 3:00 PM - 4:00 PM Eastern (now US Daylight Time) . It's a great way to get quick and interactive peer support, with D'NiceTMS as your host. Look for the red Chat flag on top of the menu bar!
cathcnz
Last Activity:
Oct 26, 2019
Joined:
Oct 25, 2019
Messages:
5
Likes Received:
4
Trophy Points:
3
Gender:
Female
Location:
New Zealand

Share This Page

cathcnz

Newcomer, Female, from New Zealand

cathcnz was last seen:
Oct 26, 2019
  • My Story

    Since 2004, I have been treated using antidepressants for GAD, panic attacks, and depression. This began with anxiety over the severe migraines I was experiencing at the time. Aug 19 I made a med switch (due to 'poop out') and following that change have had a slew of physical issues... Tinnitus, Hyperacusis, Akathisia, and PGAD. I feared this was due to the med changes (withdrawl from old med or side effects from new med) , but have identified how triggered my symptoms are by my mind and thoughts. They still remain low level when I'm distracted, but are more manageable. When I focus on symptoms they are a lot worse.
    1. There are no messages on cathcnz's profile yet.
  • Loading...
  • Loading...
  • My Story

    Gender:
    Female
    Location:
    New Zealand
    Introduction:
    I'm a 43 year old female and have recently begun experiencing PGAD, tinnitus, hyperacusis, and akathisia. I believed this was due to a medication (antidepressant) switch gone wrong... a too quick switch (with no taper) for my hypersensitive body from one medication to another.
    But am now looking at it from the aspect of the mind body connection. That my fear of the medications are driving these sensations.
    Diagnoses:
    Depression, Anxiety, Tinnitus, Hyperacusis, Akathisia
    PGAD (PGAD self diagnosed... haven't discussed with medical professionals but upon researching my symptoms, mine matched exactly).
    Since 2004, I have been treated using antidepressants for GAD, panic attacks, and depression. This began with anxiety over the severe migraines I was experiencing at the time. Aug 19 I made a med switch (due to 'poop out') and following that change have had a slew of physical issues... Tinnitus, Hyperacusis, Akathisia, and PGAD. I feared this was due to the med changes (withdrawl from old med or side effects from new med) , but have identified how triggered my symptoms are by my mind and thoughts. They still remain low level when I'm distracted, but are more manageable. When I focus on symptoms they are a lot worse.